Sibirskie Èlektronnye Matematicheskie Izvestiya [Siberian Electronic Mathematical Reports]
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Sib. Èlektron. Mat. Izv.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Sib. Èlektron. Mat. Izv., 2011, Volume 8, Pages 4–18 (Mi semr296)  

This article is cited in 1 scientific paper (total in 1 paper)

Research papers

On automorphisms of a strongly regular graph $(245,64,18,16)$

A. K. Gutnova

Institute of Mathematics and Mechanics, Ural Branch of the Russian Academy of Sciences

Abstract: It was proved that a strongly regular graph in which neighborhoods of vertices are pseudogeometric graphs for $GQ(3,5)$ has the parameters $(245,64,18,16)$. In this paper we found the possible orders and the structures of subgraphs of the fixed points of automorphisms of a strongly regular graph with parameters $(245,64,18,16)$.

Keywords: automorphisms, strongly regular graph.

Full text: PDF file (794 kB)
References: PDF file   HTML file
UDC: 519.17
MSC: 05C25
Received November 12, 2010, published January 15, 2011

Citation: A. K. Gutnova, “On automorphisms of a strongly regular graph $(245,64,18,16)$”, Sib. Èlektron. Mat. Izv., 8 (2011), 4–18

Citation in format AMSBIB
\Bibitem{Gut11}
\by A.~K.~Gutnova
\paper On automorphisms of a~strongly regular graph $(245,64,18,16)$
\jour Sib. \`Elektron. Mat. Izv.
\yr 2011
\vol 8
\pages 4--18
\mathnet{http://mi.mathnet.ru/semr296}


Linking options:
  • http://mi.mathnet.ru/eng/semr296
  • http://mi.mathnet.ru/eng/semr/v8/p4

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. M. S. Nirova, “Reberno simmetrichnye grafy s chislom vershin, ne bolshim 100”, Sib. elektron. matem. izv., 10 (2013), 22–30  mathnet
  • Number of views:
    This page:221
    Full text:55
    References:37

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2022